# SDR CA980421008

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Condition: Shorted
- Location: Rt Engine
- Part time: 33,747 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, RIGHT ENGINE FIRE WARNING ON.  ENGINE SHUTDOWN AND AIRCRAFT RETURNED.  NOTHING FOUND.  TWO DAYS LATER DURING TAXI, LIGHT ON AGAIN.  COWLINGS REMOVED ONE AT A TIME AND LOWER ENGINE PROBE WAS FOUND SHORTING TO THE METAL COVERING OF AN ENGINE OIL LINE.
